# SDR DJFA2009014

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N705LX
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 6,609 hours, 4,749 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9809070
- Condition: Odor
- Part time: 2,942 hours, 1,805 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, PAX REPORTED "BAD" ODOR IN THE CABIN. SUBSEQUENTLY, THE CREW REPORTED A SMOKE HAZE IN THE CABIN. ACFT LANDED SAFELY AT ITS DESTINATION.  MX ISOLATED THE PROBLEM TO THE PAX CABIN PACK.  MX FOUND METALLIC PARTICLES IN THE COALESCER SOCK INDICATING AN ACM FAILURE.  THE ACM WAS REPLACED.
